MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP; LARGE VOLUME INFUSION PUMP,

ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP; LARGE VOLUME INFUSION PUMP,
Model Number Z-800
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pump was tested with the following protocol: connect tubing into reservoir.Prime tubing by gravity, then connect tubing to pressure gauge.Test 1: turn on the pump fail test if pump displays "pressure error" on post test 2: set prog to 125ml/hr for 20 vtbi, go to biomed options and set pressure to 8 psi.Run pump, pass pump if it alarms between 0 and 16 psi.Test 3: set prog to 125ml/hr for 20 vtbi, go to biomed options and set pressure to 30 psi.Run pump, pass pump if it alarms between 22 and 38 psi.Pump passed all 3 tests with no false or constant occlusion alarms.Pressure gauge s/n: (b)(6) cal date: on (b)(6) 2023.Reported issues is not confirmed.Pump meets passing criteria.Pump is being scrapped since it has reached end of life.
 
Event or Problem Description
On (b)(6) 2022 zyno solutions received an email stating that pump (b)(6) was returned to her and it had a note on the pump that stated "occlusion." operator rn.Medication n/a.Patient involved.Patient was not harmed.Event date is unknown.

Brand Name
ZYNO MEDICAL Z-800 INFUSION PUMP
Common Device Name
LARGE VOLUME INFUSION PUMP,
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer Contact
fred lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key18842327
Report Number3006575795-2024-00039
Device Sequence Number12566696
Product Code FRN
UDI-Device Identifier00814371020006
UDI-Public00814371020006
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ-800
Device Lot Number20130123-SH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2022
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown